Convergence of riemannian manifolds with integral bounds on curvature. II
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 25 (1992) no. 2, p. 179-199
@article{ASENS_1992_4_25_2_179_0,
     author = {Yang, Deane},
     title = {Convergence of riemannian manifolds with integral bounds on curvature. II},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 25},
     number = {2},
     year = {1992},
     pages = {179-199},
     doi = {10.24033/asens.1647},
     zbl = {0781.53035},
     mrnumber = {93m:53037},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1992_4_25_2_179_0}
}
Yang, Deane. Convergence of riemannian manifolds with integral bounds on curvature. II. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 25 (1992) no. 2, pp. 179-199. doi : 10.24033/asens.1647. http://www.numdam.org/item/ASENS_1992_4_25_2_179_0/

[1] M. T. Anderson, Convergence and Rigidity of Manifolds under Ricci Curvature Bounds (Invent. Math., Vol. 102, 1990, pp. 429-445). | MR 92c:53024 | Zbl 0711.53038

[2] M. T. Anderson and J. Cheeger, Diffeomorphism Finiteness for Manifolds with Ricci Curvature and Ln/²-Norm of Curvature Bounded, preprint, 1990. | Zbl 0764.53026

[3] I. Chavel, Eigenvalues in Riemannian Geometry, Academic Press, 1984. | MR 86g:58140 | Zbl 0551.53001

[4] L. Zhiyong Gao, Convergence of Riemannian Manifolds, Ricci Pinching, and Ln/²-Curvature Pinching, (J. Diff. Geometry, Vol. 32, 1990, pp. 349-382). | Zbl 0752.53022

[5] L. Zhiyong Gao, Ln/2-Curvature Pinching, (J. Diff. Geometry, Vol. 32, 1990, pp. 713-774). | Zbl 0721.53039

[6] D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, 1977. | MR 57 #13109 | Zbl 0361.35003

[7] J. Jost, Harmonic Maps between Riemannian Manifolds, Australian National University, 1984. | Zbl 0542.58001

[8] J. Jost and H. Karcher, Geometrische Methoden zur Gewinnung von a-priori-Schranken für harmonische Abbildungen (Manuscripta Math., Vol. 40, 1982, pp. 27-77). | MR 84e:58023 | Zbl 0502.53036

[9] M. Min-Oo and E. Ruh, L²-Curvature Pinching, (Comment. Math. Helvet., Vol. 65, 1990, pp. 36-51). | MR 91d:53060 | Zbl 0704.53031

[10] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, 1970. | MR 44 #7280 | Zbl 0207.13501

[11] D. Yang, Convergence of Riemannian Manifolds with Integral Bounds on Curvature I (Ann. scient. Éc. Norm. Sup., Vol. 25, 1992, pp. 77-105). | Numdam | MR 93a:53037 | Zbl 0748.53025